# SDR QXEA200603294

- Difficulty date: December 31, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,837 hours, 6,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FAT- FLIGHT 4299. DURING CLIMB RECEIVED A LAV SMOKE WARNING MESSAGE. HAPPENED TWO TIMES, FOR 30 SECONDS EACH.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  NO SMOKE OR FIRE NOTICED.  MAINTENANCE FOUND THE SOURCE TO BE THE APU.  PLACED THE APU ON MEL 49-10-1B.  RAN ENGINES FOR TWO HOURS AT ELEVATED BLEED TEMPS TO CLEAR SMELL.  AIRCRAFT RETURNED TO SERVICE.
